Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jules19

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jules19

  • Rank
    New Member
  1. ok...so, I've been on the regimen for 2 1/2 months. My face is still tinted red ( I can see spots by my mouth and eyebrows where my normal skin color resides). Is this normal? Also, I feel as though the regimen has helped in lessening some of my acne, but the little bumps on my forehead remain as well as the ones underneath my skin, or slightly bumply along my lower cheeks. Does this mean I should stop using it? Is it not working for me? I've come to a point with my acne that I feel like it is h
  2. Hey I posted two weeks ago about my face being red. It has gotten better since I have stopped using Eucerin. The question is, now, should I start using it after week 2? My skin still looks a bit red from the BP but not like it was before. During the 2 weeks, I haven't been using moisturizer, and my skin has become less dry and flaky, but it still is somewhat...so, should I start using the Eucerin? comments?
  3. I've been struggling with moderate acne for about 3-4 years. I have these small bumps all along my forehead. I also have these weird underneath the skin ones along the sides of my cheeks. Blackheads, whiteheads,etc...I have tried Retin-A..and that never worked..tried Ortho-tri-cyclin...bummer..and a variety of other things...been thinking about Accutane, but decided to try this out before I do anything else. I just started Dan's Regimen last Friday (22nd) and here's what I've been using : Cetaph
×